# SDR AALA20030695

- Difficulty date: June 23, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FIRST CLASS COAT CLOSET EMERGENCY EXIT LIGHT BROKEN.  REPLACD FIRST CLASS COAT CLOSET EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
